# SDR REXA2022100200807

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670321673
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM TAB IS CORRODED AT F.S. 333 I/B SIDE. REMOVED UNSERVICABLE PACKER P/N SH670-32167-3 IAW CRJ 700 SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICEABLE PACKER P/N SH670-32167-3 IAW CRJ 700 SRM 51-42-06-001-001-A01.
